# SDR AMTA200700031

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Gouged
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON NR 3 FLAP LEFT INBOARD ATTACH FITTING.  REPAIRED PER EER 12910 GAMCO WORKORDER 316063.  (M)
